MathSciNet Relay Station
MathSciNet bibliographic data
MR2559882 35R60 (35Q53)
Dai, Chaoqing; Chen, Junlang New analytic solutions of stochastic coupled KdV equations. Chaos Solitons Fractals 42 (2009), no. 4, 2200–2207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement